# SDR QXEA0101122

- Difficulty date: June 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Loose
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND AILERON INBOARD HINGE BEARING HAS RADIAL PLAY. REPLACED IAW DHC-8 MM 20-21-52 AND TASK CARD 9200001, 1-4.
